# SDR CA060330005

- Difficulty date: March 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 20,736 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: C6WM151928
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT PLATE INCORRECTLY MANUFACTURED. THE HOLE FOR THE ENGINE MOUNT BOLT (MS21250-06042) IS NOT DRILLED AT THE CORRECT ANGLE. THE HOLE FROM THE MOUNT PLATE TO THE FITTING, ENGINE MOUNT P/N C6WM 1517-28 DOES NOT LINE UP.  MARKINGS ON THE PLATE ARE, P/N C6WM 1519-28, W/O14947/1 AND AUG 12/04.  (TC NR 20060330005)
